| Catalog Number |
472248036 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that liner did not seat properly.Had to go up a cup size.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, " it was reported that liner did not seat properly.Had to go up a cup size.Doe: (b)(6) 2026.Affected side: left hip".Product description: emsys lnr aox n 48x36.Product code: 472248036.Lot no: 5000325.Quantity of manufactured: (b)(4).Date of manufacturing: 11/06/2025.Expiry date: 10/31/2031.A manufacturing record evaluation was performed for the finished device product description: emsys lnr aox n 48x36, product code: 472248036, lot no: 5000325, and no non-conformances / manufacturing irregularities was identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 11/06/2025.3) any anomalies or deviations identified in dhr: none.4) expiry date: 10/31/2031.Device history review: a manufacturing record evaluation was performed for the finished device product description: emsys lnr aox n 48x36, product code: 472248036, lot number: 5000325 and no non-conformances/ manufacturing irregularities was identified.